American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(90C35) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Jonathan Dahl. Steiner problems in optimal transport. Trans. Amer. Math. Soc. 363 (2011) 1805-1819. MR 2746666.
Abstract, references, and article information   
View Article: PDF

[2] Gadi Moran. On the period-two-property of the majority operator in infinite graphs . Trans. Amer. Math. Soc. 347 (1995) 1649-1667. MR 1297535.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1